# SDR 2006UALA01750

- Difficulty date: September 8, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR CREASE BEAM WEB IS CORRODED BS 635-639 LBL 69 WL208.  REMOVED AND REPLACED WEB.
